# SDR ASAA2012082292762

- Difficulty date: August 2, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,982 hours, 5,298 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 076971103116
- Condition: Inoperative
- Location: Apu
- Part time: 646 hours, 1,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GATE, APU FAILED TO START.  APU FAULT LIGHT ILLUMINATED, REMAINED ON.  ACFT GROUNDED.  R & R APU EXCITER UNIT IAW AMM 49-41-31.  APU OPS CHECKED NORMAL.
